Journal of Statistical Theory and Applications

Volume 18, Issue 4, December 2019
Research Article

1. The Generalized Kumaraswamy-G Family of Distributions

Zohdy M. Nofal, Emrah Altun, Ahmed Z. Afify, M. Ahsanullah
Pages: 329 - 342
We propose a new class of continuous distributions called the generalized Kumaraswamy-G family which extends the Kumaraswamy-G family defined by Cordeiro and de Castro [1]. Some special models of the new family are provided. Some of its mathematical properties including explicit expressions for the ordinary...
Research Article

2. A Modified Negative Binomial Distribution: Properties, Overdispersion and Underdispersion

Ghobad Barmalzan, Hadi Saboori, Sajad Kosari
Pages: 343 - 350
In this paper, we introduce a new and useful discrete distribution (modified negative binomial distribution) and its statistical and probabilistic properties are discussed. This distribution is a three-parameter extension of the negative binomial distribution that generalizes some well-known discrete...
Research Article

3. Improved Randomized Response in Optional Scrambling Models

Zawar Hussain, Muhammad Imran Shahid
Pages: 351 - 360
In the present study, we discuss the issue of increasing the respondents cooperation in sensitive surveys. When the question is highly sensitive then the cooperation from the respondents is decreased. We propose two optional randomized response models (ORRMs) to increase the respondents cooperation....
Research Article

4. An Application of Hermite Distribution in Sensitive Surveys

Said Farooq Shah, Zawar Hussain
Pages: 361 - 366
In this article, we proposed an efficient estimator for estimating population proportion of individuals possessing sensitive attribute in a finite dichotomous population. We used the Hermite distribution to randomize the responses in the randomization design of Kuk [1]. The relative efficiency results...
Research Article

5. On Moments Properties of Generalized Order Statistics from Marshall-Olkin-Extended General Class of Distribution

M. A. Khan, Nayabuddin
Pages: 367 - 374
Marshall and Olkin [Biometrika. 84 (1997), 641–652.] introduced a new method of adding parameter to expand a family of distribution. In this paper the Marshall-Olkin extended general class of distribution is used. Further, some recurrence relations for single and...
Research Article

6. Bayesian Analysis of Inverse Gaussian Stochastic Conditional Duration Model

C.G. Sri Ranganath, N. Balakrishna
Pages: 375 - 386
This paper discusses Bayesian analysis of stochastic conditional duration model when the innovations follow inverse Gaussian distribution. Estimation is carried out by the methods of Markov Chain Monte Carlo. Applications of the model and methods are illustrated through simulation and data analysis.
Research Article

7. Odd Hyperbolic Cosine-FG Family of Lifetime Distributions

Omid Kharazmi, Ali Saadatinik, Morad Alizadeh, G. G. Hamedani
Pages: 387 - 401
In the present paper, a new family of lifetime distributions is introduced via odd ratio function, the well-known concept in survival analysis and reliability engineering. Some important properties of the proposed model including survival function, quantile function, hazard function, order statistic...
Research Article

8. Relations for Moments of Dual Generalized Order Statistics from Exponentiated Rayleigh Distribution and Associated Inference

M. A. Khan, R. U. Khan, B. Singh
Pages: 402 - 415
In this paper we obtain exact expressions and some recurrence relations satisfied by single and product moments of dual generalized order statistics from exponentiated Rayleigh distribution. These relations are deduced for moments of order statistics and lower record values. Further, conditional expectation,...
Research Article

9. Generalized Exponential Estimator for the Estimation of Clustered Population Variance in Adaptive Cluster Sampling

Muhammad Nouman Qureshi, Ayesha Iftikhar, Muhammad Hanif
Pages: 416 - 424
In this paper, we proposed a generalized exponential estimator with two auxiliary variables for the estimation of highly clumped population variance under adaptive cluster sampling design. The expressions of approximate bias and minimum mean square error are derived. A family of exponential ratio and...
Research Article

10. Generalized Componentwise Splitting Scheme For Option Pricing Under The Heston-Cox-Ingersoll-Ross Model

Maryam Safaei, Abodolsadeh Neisy, Nader Nematollahi
Pages: 425 - 438
In this paper, we consider a numerical pricing of European call and put options under the Heston-Cox-Ingersoll-Ross (HCIR) model. Based on this model, the prices of options are derived by solving a three-dimensional partial differential equation. We generalize a componentwise splitting scheme for solving...
Research Article

11. A New F-Test Applicable to Large-Scale Data

Mohsen Salehi, Adel Mohammadpour, Kerrie Mengersen
Pages: 439 - 449
In large-scale multiple testing, the permutation test based on making a null statistic has been widely employed in the literature. Because it enables us to use the null permuted samples and estimate the p-value more accurately. Some test statistics, which can be modified to a null statistic, have been...
Research Article

12. Analysis of Count Data by Transmuted Geometric Distribution

Subrata Chakraborty, Deepesh Bhati
Pages: 450 - 463
Transmuted geometric distribution (TGD) was recently introduced and investigated by Chakraborty and Bhati [Stat. Oper. Res. Trans. 40 (2016), 153–176]. This is a flexible extension of geometric distribution having an additional parameter that determines its zero inflation as well as the tail length....